このエントリーをはてなブックマークに追加
ID 42424
JaLCDOI
Sort Key
5
Title Alternative
On a Materialistic View of Mathematics
FullText URL
Author
Sugimori, K.
Note
研究ノート (Note)
Publication Title
岡山大学経済学会雑誌
Published Date
1970-03-31
Volume
volume1
Issue
issue3-4
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
107
End Page
129
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
OAI-PMH Set
岡山大学
language
日本語
File Version
publisher
NAID
Eprints Journal Name
oer